# SDR 98ZZZM962

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DE
- Make and model: Lear 35A
- Aircraft serial: 667
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Gasket
- Part number: 26190361
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE AT ALTITUDE, THE PILOTS TURNED ON THE WING AND HORIZONTAL STABILIZER ANTI-ICE SYSTEM, ONCE ENGAGED THE CREW IMMEDIATELY SMELLED 'BURNING RUBBER' AND HEARD A SOUND OF RUSHING AIR IN THE CABIN.  THE WING STAB HEAT SWITCH WAS IMMEDIATELY TURNED OFF.  INVESTIGATION REVEALED AN OPEN GAP OF APPROXIMATELY .125 INCH BETWEEN FLANGES WHERE TWO SECTIONS MATE TOGETHER ON THE STEEL TRANSVERSE DUCT ASSY.  THE FLANGE WAS PROPERLY SEATED, THE SYSTEM TESTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
